Alert archive / Texas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 53, NWS Fort Worth, TX

April 14, 2011Grayson County, Texas

NWS Fort Worth, TX issued this severe thunderstorm warning at Apr 14, 2011, 8:31 PM CDT for Grayson County, Texas. It was in force for 59 min. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 14, 2011, 8:31 PM CDT (01:31 UTC)
Expired
Apr 14, 2011, 9:30 PM CDT
In force
59 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon

County Grayson County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 151 km from the middle of the area, began a volume at 01:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 14, 8:40 PM CDTHAIL 1Whitesboro, TXQUARTER SIZE HAIL IN WHITESBORO
Apr 14, 8:56 PM CDTHAIL 0.88Sherman, TXNICKEL SIZE HAIL IN SHERMAN
Apr 14, 9:13 PM CDTHAIL 1.25Pottsboro, TXHALF DOLLAR SIZE HAIL IN POTTSBORO
Apr 14, 9:15 PM CDTHAIL 1.257 N Pottsboro, TXQUATER TO HALF DOLLAR SIZE HAIL IN PRESTON
Apr 14, 9:27 PM CDTHAIL 1Denison, TXQUARTER SIZE HAIL IN DENISON
Apr 14, 9:39 PM CDTHAIL 1.5Whitesboro, TXPING PONG BALL SIZE HAIL IN WHITESBORO
Apr 14, 9:40 PM CDTHAIL 1.75Whitesboro, TXGOLFBALL SIZE HAIL IN WHITESBORO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 9 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 14, 2:28 PM CDTTornado Watch PDSSPC7 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 1.5 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2011-04-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1770 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2011-04-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 201 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1770 J/kg
Mixed-layer CIN
-76 J/kg
Mixed-layer LCL
1507 m above ground
0-6 km bulk shear
65 kt
0-1 km storm-relative helicity
201 m²/s²
0-3 km storm-relative helicity
302 m²/s²
Significant tornado parameter
1.3
Supercell composite
17.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

957 
WUUS54 KFWD 150131
SVRFWD
TXC181-150230-
/O.NEW.KFWD.SV.W.0053.110415T0131Z-110415T0230Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
831 PM CDT THU APR 14 2011

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  GRAYSON COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 930 PM CDT

* AT 831 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 5 MILES
  WEST OF WHITESBORO...AND MOVING EAST AT 40 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  DORCHESTER AROUND 850 PM
  KNOLLWOOD...POTTSBORO...SHERMAN AND HOWE AROUND 900 PM
  DENISON AND EISENHOWER STATE PARK AROUND 905 PM
  TOM BEAN AROUND 910 PM
  WHITEWRIGHT AROUND 915 PM
  HENDRIX AROUND 920 PM

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM THURSDAY EVENING FOR
NORTHEASTERN TEXAS.

&&

LAT...LON 3397 9693 3395 9689 3386 9685 3388 9679
      3384 9676 3384 9671 3390 9669 3392 9664
      3390 9658 3385 9661 3383 9651 3378 9648
      3379 9642 3375 9637 3349 9638 3348 9693
      3395 9695
TIME...MOT...LOC 0131Z 260DEG 34KT 3368 9697

$$


CAVANAUGH
2 follow-up statements
757 
WWUS54 KFWD 150146
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
846 PM CDT THU APR 14 2011

TXC181-150230-
/O.CON.KFWD.SV.W.0053.000000T0000Z-110415T0230Z/
GRAYSON TX-
846 PM CDT THU APR 14 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR GRAYSON COUNTY...

AT 846 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
SADLER...MOVING EAST AT 40 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  KNOLLWOOD...POTTSBORO...SHERMAN AND HOWE AROUND 900 PM CDT...
  DENISON...EISENHOWER STATE PARK AND LUELLA AROUND 905 PM CDT...
  TOM BEAN AROUND 910 PM CDT...
  HENDRIX AND BELLS AROUND 920 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT THURSDAY EVENING
FOR NORTHEASTERN TEXAS.

&&

LAT...LON 3395 9689 3386 9685 3388 9680 3384 9676
      3384 9671 3390 9669 3392 9664 3390 9658
      3385 9661 3383 9651 3378 9648 3379 9642
      3375 9637 3349 9638 3348 9668 3358 9693
      3396 9694
TIME...MOT...LOC 0146Z 260DEG 34KT 3370 9680

$$
927 
WWUS54 KFWD 150206
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
906 PM CDT THU APR 14 2011

TXC181-150230-
/O.CON.KFWD.SV.W.0053.000000T0000Z-110415T0230Z/
GRAYSON TX-
906 PM CDT THU APR 14 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR GRAYSON COUNTY...

AT 905 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 3 MILES
SOUTHWEST OF POTTSBORO...MOVING EAST AT 35 MPH.

IN ADDITION...A LINE OF SEVERE THUNDERSTORMS LOCATED FROM 
THACKERVILLE TO EAST OF FORESTBURG WILL MOVE ACROSS COOKE COUNTY 
INTO GRAYSON COUNTY....CONTINUING THE SEVERE THREAT.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  POTTSBORO...KNOLLWOOD...SHERMAN AND LUELLA AROUND 910 PM CDT...
  EISENHOWER STATE PARK AND TOM BEAN AROUND 915 PM CDT...
  DENISON AROUND 920 PM CDT...
  BELLS AND WHITEWRIGHT AROUND 925 PM CDT...
  HENDRIX AROUND 930 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT THURSDAY EVENING
FOR NORTHEASTERN TEXAS.

&&

LAT...LON 3395 9689 3386 9685 3388 9680 3384 9676
      3384 9671 3390 9669 3392 9664 3390 9658
      3385 9661 3383 9651 3378 9648 3379 9642
      3375 9637 3349 9638 3348 9668 3358 9693
      3396 9694
TIME...MOT...LOC 0205Z 249DEG 29KT 3375 9670

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 14, 6:09 PM CDT, 2 hours 22 minutes earlier.

Area forecast discussion, Apr 14, 6:09 PM CDT, 2 hours 22 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
609 PM CDT THU APR 14 2011

.AVIATION...
CONCERNS FOR THE TAFS ARE THUNDERSTORMS IMPACTING THE METROPLEX
TAF SITES THIS EVENING AND VERY STRONG NORTHWEST WINDS DURING THE
DAY ON FRIDAY. THE DRYLINE REMAINS WEST OF THE TAF SITES THIS
AFTERNOON AND WILL LIKELY NOT ADVANCE EAST UNTIL THE UPPER LEVEL
TROUGH AND COLD FRONT ARRIVE LATER THIS EVENING. SHOWERS AND
THUNDERSTORMS WILL MOST LIKELY AFFECT THE METROPLEX BETWEEN
01-06Z. THE ENVIRONMENT OVER KACT WILL REMAIN TOO CAPPED FOR
THUNDERSTORMS TO DEVELOP THAT FAR SOUTH. MOST OF THE ACTIVITY IS
EXPECTED TO REMAIN ALONG AND NORTH OF INTERSTATE 20. THE COLD
FRONT WILL PASS THROUGH THE METROPLEX BETWEEN 06-07Z AND KACT
AROUND 08Z. THE WINDS ON FRIDAY WILL INCREASE TO SUSTAINED 25-30
KTS WITH GUSTS OF 35-38 KTS. THE WIND DIRECTION WILL VARY FROM
300-320 DEGREES. THIS WILL RESULT IN CROSSWIND PROBLEMS ON NORTH-
SOUTH RUNWAYS ACROSS THE REGION. THE WINDS SHOULD SUBSIDE AFTER
16/00Z OR EARLY FRIDAY EVENING.

82/JLD

&&

.PREV DISCUSSION... /ISSUED 323 PM CDT THU APR 14 2011/
INTERESTING SPRING WEATHER PATTERN IS IN PLACE OVER THE CENTRAL
UNITED STATES TODAY. STRONG NEGATIVELY TILTED UPPER TROUGH EXTENDS
FROM SOUTHERN CANADA SOUTH-SOUTHEASTWARD INTO THE PLAINS. A
DEEPENING UPPER LEVEL LOW PRESSURE AREA IS MOVING EASTWARD AROUND
THE BASE OF THIS FEATURE. WITH GOOD DYNAMICS IN PLACE AND MODEST
MOISTURE RETURN TO THE REGION...A CHANCE OF SHOWERS AND
THUNDERSTORMS WILL OCCUR OVER ROUGHLY THE NORTHERN HALF OF NORTH
TEXAS TONIGHT.

AT THE SURFACE A DRYLINE WAS MOVING INTO WESTERN COUNTIES AND
SHOULD PROVIDE A FOCUS FOR THUNDERSTORM DEVELOPMENT THIS AFTERNOON
AND EVENING AS IT SLOWLY ADVANCES EAST. CAP HAS BEEN WEAKENING
THROUGHOUT THE DAY AS TEMPERATURES WARM. SPECIAL 18Z
SOUNDING...THOUGH STILL CAPPED...ALREADY SHOWED CAPE OVER 3000
J/KG. WITH GOOD INSTABILITY AND IMPRESSIVE SHEAR IN PLACE...THERE
IS A CHANCE FOR SEVERE THUNDERSTORMS OVER AREAS ROUGHLY NORTH OF I
20 THIS EVENING AS CAP BEGINS TO BREAK...WITH DEVELOPMENT BEGINNING
4-5 PM. SEVERE WEATHER THREAT INCREASES THE FURTHER NORTH AND
CLOSER TO THE UPPER LEVEL SYSTEM YOU GO...AND A TORNADO WATCH HAS
ALREADY BEEN ISSUED FOR COUNTIES ADJACENT TO THE RED RIVER. THE
WATCH EXTENDS NORTHWARD THROUGH OKLAHOMA AND IS IN EFFECT UNTIL
10PM. FEELING IS THAT FOR THE DALLAS-FT WORTH METROPLEX...THUNDERSTORM
POTENTIAL WILL BE HIGHEST AROUND A 23-01Z TIMEFRAME. THOUGH SOUTH
OF THE CURRENT WATCH...THIS AREA STILL HAS THE POTENTIAL TO SEE
GUSTY WINDS AND LARGE HAIL WITH ANY STORM THAT DEVELOPS. ACTIVITY
IS THEN EXPECTED TO MOVE EAST AND CONTINUE LATER ON TONIGHT OVER
EASTERN COUNTIES BEFORE EXITING THE CWA BY SUNRISE TOMORROW.

FOCUS WILL SHIFT RAPIDLY FROM A SEVERE WEATHER THREAT TO A FIRE
WEATHER THREAT AS WE HEAD INTO TOMORROW. WINDS WILL BE STRONG OUT
OF THE NORTHWEST FOLLOWING THE PASSAGE OF A COLD FRONT. RELATIVE
HUMIDITIES WILL ALSO DROP INTO THE TEENS OVER A GOOD PORTION OF
THE REGION. A RED FLAG WARNING HAS THUS BEEN ISSUED FOR TOMORROW
FOR ALL BUT THE NORTHEASTERN-MOST COUNTIES...WHERE FORECAST
PRECIPITATION AND HIGHER MOISTURE VALUES ARE EXPECTED.

WEATHER SHOULD REMAIN FAIRLY QUIET AS WE HEAD INTO THE WEEKEND.
BROAD UPPER TROUGHING WILL THEN DEVELOP OVER THE WESTERN HALF OF THE
U.S. AND A SERIES OF UPPER LEVEL DISTURBANCES WILL BRING SLIGHT
CHANCES FOR RAIN DURING THE EARLY AND MIDDLE PART OF NEXT WEEK.

30

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  53  76  45  79  53 /  30   0   0   0  10
WACO, TX              55  79  44  81  51 /  10   0   0   0  10
PARIS, TX             54  68  41  70  47 /  40   0   0   0  10
DENTON, TX            48  74  40  78  48 /  30   0   0   0  10
MCKINNEY, TX          53  73  40  75  46 /  30   0   0   0  10
DALLAS, TX            55  75  47  77  55 /  30   0   0   0  10
TERRELL, TX           55  74  43  75  49 /  30   0   0   0  10
CORSICANA, TX         57  77  45  77  51 /  20   0   0   0  10
TEMPLE, TX            55  79  43  81  52 /  10   0   0   0  10
MINERAL WELLS, TX     47  79  39  80  50 /  10   0   0   0  10

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING UNTIL 8 PM CDT THIS EVENING FOR TXZ100-115.

RED FLAG WARNING FROM 10 AM TO 8 PM CDT FRIDAY FOR TXZ091-092-
100>103-115>119-129>135-141>148-156>162-174-175.

&&

82/58
Hazardous weather outlook, Apr 14, 7:38 PM CDT, 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
738 PM CDT THU APR 14 2011

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-151200-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
738 PM CDT THU APR 14 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...TONIGHT.
THERE IS A MODERATE RISK FOR SEVERE THUNDERSTORMS NORTHEAST OF A
BONHAM TO SULPHUR SPRINGS LINE THROUGH THIS EVENING...WITH A SLIGHT
RISK AS FAR WEST AND SOUTH AS A BOWIE...MINERAL WELLS...HILLSBORO...
TO PALESTINE LINE. THE MAIN THREAT WILL BE LARGE HAIL AND
DAMAGING DOWNBURST WINDS. HOWEVER...A FEW TORNADOES ARE
POSSIBLE... ESPECIALLY IN THE MODERATE RISK AREA.

CRITICAL FIRE WEATHER CONDITIONS WILL CONTINUE ACROSS YOUNG COUNTY
AND STEPHENS COUNTY THROUGH LATE EVENING. A RED FLAG WARNING IS
IN EFFECT THROUGH 10 PM.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
EXTREME FIRE WEATHER CONDITIONS ARE EXPECTED FRIDAY ACROSS ALL
BUT THE NORTHEAST COUNTIES OF NORTH TEXAS DUE TO DRY AIR AND
STRONG WINDS. THEREFORE...A RED FLAG WARNING IS IN EFFECT FROM 10
AM UNTIL 8 PM FRIDAY.

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS ACROSS ALL OF NORTH
TEXAS MONDAY NIGHT THROUGH TUESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS POSSIBLE TONIGHT GENERALLY NORTH AND EAST
OF A BOWIE...MINERAL WELLS...HILLSBORO...TO PALESTINE LINE.

In the hours before

Special weather statement, Apr 14, 4:17 PM CDT, 4 hours 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
417 PM CDT THU APR 14 2011

TXZ091-092-142145-
MONTAGUE TX-COOKE TX-
417 PM CDT THU APR 14 2011

...SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHERN COOKE COUNTY
  NORTHEASTERN MONTAGUE COUNTY

PENNY-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.

IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT THURSDAY EVENING
FOR NORTHEASTERN TEXAS.

LAT...LON 3398 9761 3391 9758 3391 9747 3383 9743
      3390 9731 3391 9719 3385 9716 3379 9720
      3374 9715 3374 9709 3383 9706 3386 9709
      3385 9702 3394 9700 3395 9694 3373 9696
      3356 9748 3366 9777 3389 9781 3399 9769
TIME...MOT...LOC 2117Z 234DEG 51KT 3386 9752

CAVANAUGH
Special weather statement, Apr 14, 7:46 PM CDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
746 PM CDT THU APR 14 2011

TXZ092-150115-
COOKE TX-
746 PM CDT THU APR 14 2011

...SIGNIFICANT WEATHER ADVISORY FOR...
  COOKE COUNTY

SMALL HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS STORM.

IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT THURSDAY EVENING
FOR NORTHEASTERN TEXAS.

LAT...LON 3395 9695 3343 9694 3344 9748 3385 9748
      3383 9739 3389 9731 3388 9726 3392 9720
      3387 9716 3383 9720 3377 9719 3373 9715
      3373 9710 3380 9710 3382 9706 3385 9709
      3385 9702 3389 9699 3394 9700
TIME...MOT...LOC 0046Z 245DEG 34KT 3361 9742

CAVANAUGH
Local storm report, Apr 14, 8:02 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
802 PM CDT THU APR 14 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     HAIL             MYRA                    33.63N  97.32W
04/14/2011  E0.88 INCH       COOKE              TX   TRAINED SPOTTER

            NICKEL HAIL IN MYRA
Local storm report, Apr 14, 8:16 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
816 PM CDT THU APR 14 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0813 PM     HAIL             GAINESVILLE             33.63N  97.15W
04/14/2011  E1.00 INCH       COOKE              TX   PUBLIC

            QUARTER SIZE HAIL BRIEFLY ON INTERSTATE 35 IN
            GAINESVILLE
Local storm report, Apr 14, 8:22 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
822 PM CDT THU APR 14 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0817 PM     HAIL             4 NW GAINESVILLE        33.67N  97.20W
04/14/2011  E0.88 INCH       COOKE              TX   TRAINED SPOTTER

            NICKEL SIZE HAIL 4 NORTHWEST OF GAINESVILLE

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 14, 7:46 PM CDTSpecial Weather StatementFWDCooke29 min
Apr 14, 7:56 PM CDTSevere Thunderstorm WarningFWDCooke51 min
Apr 14, 8:49 PM CDTSevere Thunderstorm WarningFWDCooke56 min
Apr 14, 9:23 PM CDTSevere Thunderstorm WarningFWDCooke, Denton, Grayson, Wise52 min
Apr 14, 9:30 PM CDTWind AdvisoryFWDAnderson, Bell, Bosque, Collin, Comanche, Cooke and 40 more23 hr
Apr 14, 9:51 PM CDTSevere Thunderstorm WarningFWDParker, Tarrant54 min
Apr 14, 10:13 PM CDTSevere Thunderstorm WarningFWDCollin, Dallas, Denton, Fannin, Grayson62 min
Apr 14, 10:31 PM CDTTornado WarningFWDFannin, Lamar44 min
Apr 14, 10:57 PM CDTSpecial Weather StatementFWDJohnson33 min
Apr 14, 11:02 PM CDTSevere Thunderstorm WarningFWDCollin, Dallas, Delta, Hopkins, Hunt, Kaufman and 2 more58 min
Apr 14, 11:08 PM CDTSevere Thunderstorm WarningFWDEllis, Hill67 min
Apr 14, 11:41 PM CDTSevere Thunderstorm WarningFWDHopkins, Kaufman, Rains, Van Zandt64 min
Apr 14, 11:44 PM CDTSevere Thunderstorm WarningFWDEllis, Hill, Limestone, McLennan, Navarro61 min
Apr 15, 12:37 AM CDTSpecial Weather StatementFWDBell23 min
Apr 15, 1:07 AM CDTSpecial Weather StatementFWDAnderson23 min
Apr 15, 1:30 AM CDTSpecial Weather StatementFWDAnderson30 min
Apr 15, 12:35 PM CDTSpecial Weather StatementFWDJack, Montague, Palo Pinto, Parker, Stephens, Wise and 1 more85 min
Apr 15, 1:56 PM CDTSpecial Weather StatementFWDEastland, Jack, Montague, Palo Pinto, Parker, Stephens and 2 more64 min
Apr 15, 3:04 PM CDTSpecial Weather StatementFWDComanche, Eastland, Jack, Montague, Palo Pinto, Parker and 3 more56 min
Apr 15, 3:58 PM CDTSpecial Weather StatementFWDComanche, Eastland, Jack, Montague, Palo Pinto, Parker and 3 more62 min
Apr 15, 4:56 PM CDTSpecial Weather StatementFWDComanche, Eastland, Jack, Montague, Palo Pinto, Parker and 3 more64 min
Apr 15, 6:02 PM CDTSpecial Weather StatementFWDEastland, Jack, Montague, Palo Pinto, Parker, Stephens and 2 more59 min

Nearby

Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.